Pecaric, Josep

< Back to all Authors
Number of items: 11.
Group by: Item type | Date

18 November 1998

Dragomir, Sever S, Pecaric, Josep and Wang, Song (1998) The Unified Treatment of Trapezoid, Simpson and Ostrowski Type Inequality for Monotonic Mappings and Applications. RGMIA research report collection, 2 (4).

22 January 1999

Dragomir, Sever S, Pearce, Charles and Pecaric, Josep (1999) New Inequalities for Logarithmic Map and Their Application for Entropy and Mutual Information. RGMIA research report collection, 2 (1).

13 March 2000

Budimir, I, Dragomir, Sever S and Pecaric, Josep (2000) Further Reverse Results for Jensen's Discrete Inequality and Applications in Information Theory. RGMIA research report collection, 3 (1).

29 September 2000

Cerone, Pietro, Dragomir, Sever S, Hanna, George T and Pecaric, Josep (2000) A Generalisation Of Chebyshev’s Inequality For Functions Of Several Variables. RGMIA research report collection, 4 (1).

2001

Dragomir, Sever S, Pearce, Charles and Pecaric, Josep (2001) Interpolations of Jensen's Integral Inequality. RGMIA research report collection, 4 (1).

Dragomir, Sever S, Pecaric, Josep and Van Der Hoek, J (2001) On Some Inequalities for the Moments of Guessing Mapping. RGMIA research report collection, 4 (1).

Dragomir, Sever S, Pearce, Charles and Pecaric, Josep (2001) A Weighted Interpolation for Jensen’s Integral Inequality and Some Converse Results. RGMIA research report collection, 4 (1).

Dragomir, Sever S, Pearce, Charles and Pecaric, Josep (2001) Means, g–Convex Dominated Functions & Hadamard–Type Inequalities. RGMIA research report collection, 5 (Supp).

2002

Dragomir, Sever S, Pearce, Charles and Pecaric, Josep (2002) Hadamard’s Inequality for Convex Dominated Functions and Applications. RGMIA research report collection, 5 (Supp).

2003

Dragomir, Sever S, Pearce, Charles and Pecaric, Josep (2003) Interpolations of Jensen's Inequality. Tamkang Journal of Mathematics, 34 (2). pp. 175-187. ISSN 0049-2930

Dragomir, Sever S, Pecaric, Josep and Tepes, B (2003) Pre-Grüss Type Inequalities in Inner Product Spaces. RGMIA research report collection, 6 (3).